MathSciNet Relay Station
MathSciNet bibliographic data
MR1341807 (96h:20068) 20F28 (20E05 57M07)
Vogtmann, Karen End invariants of the group of outer automorphisms of a free group. Topology 34 (1995), no. 3, 533–545.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement